# SDR AALA20130422030

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A278114
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 651GB WIGGLE PLATE ATTACH FASTENERS ARE PULLED THROUGH.  REPLACED PLATE PER SRM 51-40-02.
